MAUDE Adverse Event Report: KARL LEIBINGER MEDIZINTECHNIK GMBH & CO. KG DISTRACTION

KARL LEIBINGER MEDIZINTECHNIK GMBH & CO. KG DISTRACTION
Model Number 99-461-66-01
Medical Device Problem Codes Detachment of Device or Device Component (2907); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Impaired Healing (2378)
Date of Event 03/01/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Reference exemption number e2017029.
 
Event or Problem Description
It was reported a distractor fastening screw came loose.Additional surgery was needed to tighten the screw.
 
Additional Manufacturer Narrative
An investigation was performed on the basis of complaint statistics as no device was returned for evaluation.The complaint percentage was calculated, and it is determined that the complaint percentage falls within the design risk limits adhered to at klm.During the investigation the product lot number was not identified; therefore, the device history records were not reviewed.The failure root cause cannot be determined due to the device not being returned.If further information is obtained that might add value to the contents of the investigation report, an additional follow-up report will be submitted.

Brand Name
DISTRACTION
Common Device Name
DISTRACTION
Manufacturer (Section D)
KARL LEIBINGER MEDIZINTECHNIK GMBH & CO. KG
kolbinger strasse 10
muehlheim/donau, 78570
GM  78570
MDR Report Key11591063
Report Number9610905-2021-00009
Device Sequence Number4766980
Product Code MQN
UDI-Device Identifier00888118113740
UDI-Public(01)00888118113740
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K010139
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number99-461-66-01
Device Lot Number33365833
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/01/2021
Supplement Date Received by Manufacturer06/18/2021
Initial Report FDA Received Date03/30/2021
Supplement Report FDA Received Date07/02/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age6 MO